C. diff is a microorganism that can cause looseness of the bowels and more major digestive tract conditions such as colitis. C. diff bacteria are typically found in the environment, yet people usually only get C. diff infections when they are taking prescription antibiotics. If you take prescription antibiotics for more than a week, you are more likely to get a C. diff infection. You are at more probable to get a C. diff infection if you: Are taking prescription antibiotics; Are 65 or older; Recently remained in a healthcare facility or retirement home; Have a damaged immune system; Have had a previous infection with C. diff or were subjected to it.
* Please keep in mind that all text is summarized by machine, we do not bear any responsibility, and you should always check original source before taking any actions
** If you believe that content on the Plex is summarised improperly, please, contact us, and we will get rid of it quickly; please, send an email with a brief explanation.